Alert archive / Michigan / Special Weather Statements in 2013
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jul 20, 2013, 12:13 AM EDT for Branch County, Michigan. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 12:13 AM EDT (04:13 UTC)
- Expired
- Jul 20, 2013, 12:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Northern Indiana
County Branch County, MI
The radar
The Northern Indiana radar (KIWX), 86 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1688 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
079
WWUS83 KIWX 200413
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1213 AM EDT SAT JUL 20 2013
MIZ079-080-200445-
BRANCH MI-ST. JOSEPH MI-
1213 AM EDT SAT JUL 20 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ST. JOSEPH AND
NORTHWESTERN BRANCH COUNTIES...
AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF COLON...OR 9 MILES SOUTH OF
PORTAGE...MOVING EAST AT 40 MPH.
WINDS GREATER THAN 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
COLON...
UNION CITY...
MENDON...
LEONIDAS...
SHERWOOD...
MATTESON LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4207 8495 4190 8505 4201 8565 4208 8563
4208 8501
TIME...MOT...LOC 0413Z 285DEG 35KT 4207 8550
$$
MARSILIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jul 19, 7:23 PM EDT, 4 hours 50 minutes earlier.
Area forecast discussion, Jul 19, 7:23 PM EDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
723 PM EDT FRI JUL 19 2013
.SYNOPSIS...
ISSUED AT 146 PM EDT FRI JUL 19 2013
SOUTHWEST WINDS IN ADVANCE OF A COLD FRONT WILL KEEP THE HOT AND
HUMID CONDITIONS IN PLACE ACROSS THE REGION THROUGH THIS EVENING.
THE APPROACHING COLD FRONT WILL INTERACT WITH THE WARM AND MOIST
AIR MASS TO PRODUCE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FROM
THIS AFTERNOON THROUGH TONIGHT. SCATTERED THUNDERSTORMS MAY
LINGER INTO SATURDAY BEFORE DRIER AIR BUILDS INTO THE REGION
BEHIND THE FRONT BY SATURDAY NIGHT.
&&
.UPDATE...
ISSUED AT 703 PM EDT FRI JUL 19 2013
CLUSTER OF TSTMS ALONG PRE-FRONTAL TROF OVER SE MI SHOULD STAY TO
THE NE OF OUR CWA. A SECOND PRE-FRONTAL TROF APPEARS TO BE MOVG EAST
ACROSS LAKE MICHIGAN ATTM... BUT CAPE HAS BEEN DECREASING AHEAD
OF THIS FEATURE SO DOUBTFUL IF TSTMS WILL DEVELOP ALONG IT. TSTMS
HAVE BEEN DEVELOPING ALONG THE CDFNT FROM NRN LWR MI SW ACROSS SRN
WI INTO ERN IA AND CAPE INCREASING OVER NRN IL AHEAD OF THE
FRONT. LATEST HIGH RES MODELS CONT TO SUGGEST TSTMS WILL DEVELOP
INTO A LINE AND CROSS OUR AREA TONIGHT. THIS SCENARIO SEEMS
REASONABLE BUT MODELS APPEAR A BIT FAST ON EVOLUTION. WILL UPDATE
HOURLY WX GRIDS SOON TO DELAY LIKELY POPS IN THE NW PORTION OF THE
CWA UNTIL ABOUT 03Z... WITH CONTINUATION OF EARLIER TREND OF
INCRSG THE POPS SEWD WITH A LINE EXPECTED TO DVLP OVERNIGHT.
HEAT/WIND ON DOWNWARD TREND AS EXPECTED AND NPW/MWW/CFW HEADLINES
WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 00Z.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 429 PM EDT FRI JUL 19 2013
CONTINUING TO MONITOR SEVERE WEATHER POTENTIAL LATE THIS
AFTERNOON THROUGH THE EVENING AS A WARM UNSTABLE AIR MASS IN PLACE
ACROSS THE REGION YIELDING ML CAPES AA 2500 J/KG. MODELS CONTINUE
TO INDICATE CONVECTION FIRING ALONG PRUE FRONTAL TR OF CURRENTLY
FROM CENTRAL IOWA NORTHEAST TO GREEN BAY AND UPPER MI AND MOVE
INTO THE AREA LATE THIS AFTERNOON INTO EARLY EVENING. STRONG COLD
FRONT W/ A POTENT UPPER TR OF WITH SWING SOUTHEAST AND MERGE WITH
THIS PRUE FRONT TR OF/WIND SHIFT...AND MOVE SOUTHEAST ACROSS THE
AREA THROUGH SATURDAY MORNING.
HI RES MODELS CONTINUE TO STRUGGLE WITH ONGOING CONVECTION AND
SUBSEQUENT SOLUTIONS. ANY STORMS ACROSS THE AREA EXPECTED TO
STRUGGLE AS BETTER FORCING REMAINS NORTHWEST OF THE AREA. PRECIP
CHANCES EXPECTED TO INCREASE ACROSS THE AREA AS THE FRONT
APPROACHES...WITH EFFECTIVE BULK SHEAR VALUES OF 25-30 KTS AND
DECENT SFC CONVERGENCE. HOWEVER...TIMING IS BECOMING UNFAVORABLE
WITH THE COINCIDENCE OF BEST SHEAR AND INSTABILITY...AS LOSS OF
DIURNAL HEATING EXPECTED TO STABILIZE THE ATMOSPHERE BY THE TIME THE
BEST FORCING/SHEAR ARRIVES THIS EVENING. CONTINUED TO TREND POPS
INCREASING ACROSS NORTHWESTERN AREAS THROUGH 00Z. RIGHT NOW...BEST
CHANCE FOR SEVERE STORMS WILL BE FROM THE 00Z-04Z TIME FRAME ACROSS
NORTHERN AREAS...BUT ONLY CONDITIONAL UPON ADEQUATE FORCING/SHEAR
COINCIDING WITH WANING...ALBEIT APPRECIABLE INSTABILITY. MAIN
THREATS WILL INCLUDE DAMAGING WINDS...WITH MODEST LOW/MID LEVEL FLOW
ACROSS NORTHERN AREAS...INCREASING MID LVL LAPSE RATES AND DC APE
VALUES FROM 800-1200.
EXPECT COVERAGE OF STORMS TO BECOME MORE SCATTERED THROUGH THE
OVERNIGHT AS THE FRONT MOVES SOUTH ACROSS THE AREA WITH STABILIZING
CONDITIONS. REFLECTED THIS GRADUAL LOWERING TO HIGH CHANCE POPS
THROUGH THE OVERNIGHT. FRONT WILL SLIP INTO THE SOUTHERN PART OF THE
AREA BY SATURDAY MORNING. CONTINUED WITH CHANCE POPS ACROSS FAR
SOUTHERN AREAS AS MODESTLY UNSTABLE CONDITIONS SHOULD DEVELOP ALONG
AND SOUTH OF THE FRONT THROUGH THE DAY. NO MAJOR CHANGES TO
TEMPERATURES TONIGHT OR SATURDAY.
&&
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 429 PM EDT FRI JUL 19 2013
LONG WAVE PATTERN CONTINUES THE WEAKENING H5 RIDGE ACROSS THE
SOUTHEAST US AND AMPLIFYING OVER THE FOUR-CORNERS/SOUTHERN PLAINS
THROUGH THE LONG TERM.
WESTERLY FLOW WITH A SERIES OF EMBEDDED SHORTWAVES WILL HELP TO
REINFORCE BROAD TR OF OVER THE GREAT LAKES/EASTERN THIRD OF THE US
AND SHUNT MOISTURE AND INSTABILITY SOUTH AND EAST. WHILE INSTABILITY
WILL BE LESSENED IN THE EXTENDED...CANNOT RULE OUT IS OLD TO
SCATTERED CONVECTION WITH EACH TR OF/SHORTWAVE PASSAGE.
TIMING OF THESE FEATURES IS PROBLEMATIC. TEMPORAL AND SPATIAL
RESOLUTIONS DO NOT AFFORD ANY CONFIDENCE FOR TIMING THE
FORMATION/DURATION/INTENSITY OF CONVECTION THIS FAR OUT.
THE MOST NOTABLE CHANGE IN THE EXTENDED PERIOD IS THE SIGNIFICANTLY
LOWER TEMPERATURES. BY MID-WEEK SHOULD SEE TEMPERATURES AT OR BELOW
NORMAL FOR THIS TIME OF THE YEAR...ESPECIALLY DURING THE DAYTIME.
COOLER AIR WILL REMAIN IN PLACE THROUGH THE EXTENDED PERIOD.
ONLY EXPECT TO MAKE MINOR ADJUSTMENTS AND TWEAKS TO THE EXISTING
FORECAST GRIDS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 703 PM EDT FRI JUL 19 2013
MAIN CHANGE TO TAFS WAS TO PUSH BACK TS UNTIL 03-06Z AT SBN AND TO
05Z-08Z AT FWA AS BEST CHANCE FOR TS AT THE TERMINALS APPEARS TO BE
ASSOCIATED WITH LINE DEVELOPING FROM NRN LOWER MI-ERN IA ATTM.
FURTHER EAST DEVELOPMENT NOT TOTALLY OUT OF THE QUESTION THIS EVE SO
WILL NEED TO MONITOR CLOSELY AND AMD PSBL. AS FRONTAL TROF SAGS
THROUGH THE AREA LATE TONIGHT SOME MVFR VSBYS IN BR EXPECTED AS
WINDS BECOME LIGHT AND BOUNDARY LAYER VERY MOIST. VFR CONDITIONS
EXPECTED SATURDAY WITH NW WINDS AS THE FRONT MOVES SE OF THE AREA.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
INZ003>009-012>018-020-022>027-032>034.
BEACH HAZARDS STATEMENT UNTIL 7 PM CDT THIS EVENING FOR INZ003.
MI...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MIZ077>081.
BEACH HAZARDS STATEMENT UNTIL 8 PM EDT THIS EVENING FOR MIZ077.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ001-002-004-005-
015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.
&&
UPDATE...JT
SYNOPSIS...FISHER
SHORT TERM...NG
LONG TERM...LEWIS
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 19, 4:59 AM EDT, 19 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 AM EDT FRI JUL 19 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-200900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 459 AM EDT FRI JUL 19 2013 /359 AM CDT FRI JUL 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM NORTHWEST INDIANA INTO SOUTHEAST LOWER MICHIGAN DURING THE MID TO LATE AFTERNOON HOURS. THESE THUNDERSTORMS ARE EXPECTED TO SHIFT SOUTHEAST ACROSS FAR NORTHEAST INDIANA AND NORTHWEST OHIO DURING THE LATE AFTERNOON AND EVENING HOURS. ADDITIONAL SCATTERED THUNDERSTORMS MAY DEVELOP ALONG A COLD FRONT DROPPING INTO THE AREA TONIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE FROM THIS AFTERNOON INTO THE EARLY PORTION OF THE OVERNIGHT HOURS WITH THE MAIN THREATS OF LARGE HAIL AND DAMAGING WIND GUSTS. SOME LOCALIZED HEAVY RAINFALL AMOUNTS ARE ALSO POSSIBLE. HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES IN THE 100 TO 105 DEGREE RANGE THIS AFTERNOON. A HEAT ADVISORY REMAINS IN EFFECT THROUGH EARLY THIS EVENING. PLEASE SEE THE LATEST NPWIWX FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MAINLY ACROSS NORTHERN INDIANA AND NORTHWEST OHIO. THERE ARE PERIODIC CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-200900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 AM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME LIKELY LATE THIS AFTERNOON INTO THIS EVENING. SOME OF THE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND WIND GUSTS IN EXCESS OF 45 KNOTS. HAZARDOUS WIND GUSTS FOR SMALL CRAFT ARE EXPECTED FROM LATE THIS MORNING THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE ARE PERIODIC CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jul 19, 8:53 PM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 853 PM EDT FRI JUL 19 2013 OHZ001-002-004-005-200130- DEFIANCE OH-FULTON OH-HENRY OH-WILLIAMS OH- 853 PM EDT FRI JUL 19 2013 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN FULTON...SOUTHEASTERN WILLIAMS...NORTHEASTERN DEFIANCE AND NORTHERN HENRY COUNTIES... AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF STRYKER...OR 8 MILES SOUTHEAST OF BRYAN...MOVING EAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ARCHBOLD... NAPOLEON... LIBERTY CENTER... RIDGEVILLE CORNERS AND OKOLONA... GERALD... GRELTON... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4133 8449 4151 8450 4155 8389 4132 8388 TIME...MOT...LOC 0053Z 267DEG 31KT 4142 8437 TAYLOR
Special weather statement, Jul 19, 11:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1153 PM EDT FRI JUL 19 2013 MIZ080-081-200445- BRANCH MI-HILLSDALE MI- 1153 PM EDT FRI JUL 19 2013 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN BRANCH AND NORTHERN HILLSDALE COUNTIES... AT 1152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION CITY...OR 12 MILES SOUTHEAST OF BATTLE CREEK...MOVING EAST SOUTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... HILLSDALE... LITCHFIELD... JONESVILLE... GIRARD... SOUTH BUTLER... ALLEN... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4186 8436 4207 8527 4208 8526 4208 8437 TIME...MOT...LOC 0353Z 284DEG 43KT 4213 8511 MARSILI
Special weather statement, Jul 20, 12:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1213 AM EDT SAT JUL 20 2013
MIZ079-080-200445-
BRANCH MI-ST. JOSEPH MI-
1213 AM EDT SAT JUL 20 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ST. JOSEPH AND
NORTHWESTERN BRANCH COUNTIES...
AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF COLON...OR 9 MILES SOUTH OF
PORTAGE...MOVING EAST AT 40 MPH.
WINDS GREATER THAN 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
COLON...
UNION CITY...
MENDON...
LEONIDAS...
SHERWOOD...
MATTESON LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4207 8495 4190 8505 4201 8565 4208 8563
4208 8501
TIME...MOT...LOC 0413Z 285DEG 35KT 4207 8550
MARSILIThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:03 AM EDT | Special Weather Statement | IWX | Steuben | 27 min |
| Jul 20, 2:13 AM EDT | Severe Thunderstorm Warning | IWX | Steuben | 32 min |
| Jul 20, 5:07 AM EDT | Small Craft Advisory | IWX | 11 hr | |
| Jul 20, 5:23 AM EDT | Beach Hazards Statement | IWX | 10 hr | |
| Jul 20, 7:42 AM EDT | Special Weather Statement | IWX | Huntington, Wabash | 33 min |
| Jul 20, 8:10 AM EDT | Special Weather Statement | IWX | Adams, Wells | 35 min |
| Jul 20, 9:59 AM EDT | Special Weather Statement | IWX | Blackford, Jay | 46 min |
| Jul 19, 8:53 PM EDT | Special Weather Statement | IWX | Henry | 37 min |
| Jul 20, 4:53 AM EDT | Special Weather Statement | IWX | Defiance | 37 min |
| Jul 20, 5:18 AM EDT | Areal Flood Advisory | IWX | Defiance, Fulton, Henry, Williams | 4 hr |
| Jul 20, 6:21 AM EDT | Special Weather Statement | IWX | Putnam | 39 min |
| Jul 20, 6:27 AM EDT | Areal Flood Advisory | IWX | Henry, Putnam | 4 hr |
| Jul 20, 6:36 AM EDT | Areal Flood Advisory | IWX | Henry, Putnam | 4 hr |
| Jul 20, 8:40 AM EDT | Special Weather Statement | IWX | Allen, Van Wert | 65 min |
| Jul 20, 7:12 PM EDT | Special Weather Statement | IWX | Allen | 63 min |
| Jul 19, 11:53 PM EDT | Special Weather Statement | IWX | Hillsdale | 52 min |
| Jul 20, 1:00 AM EDT | Special Weather Statement | IWX | Branch, Hillsdale | 45 min |
| Jul 20, 1:28 AM EDT | Special Weather Statement | IWX | Saint Joseph | 47 min |
Nearby
Special Weather Statements in Michigan, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.